MAUDE Adverse Event Report: VARIAN MEDICAL SYSTEMS ARIA RADIATION THERAPY MANAGEMENT; ARIA RTM (SOFTWARE MEDICAL DEVICE)

VARIAN MEDICAL SYSTEMS ARIA RADIATION THERAPY MANAGEMENT; ARIA RTM (SOFTWARE MEDICAL DEVICE)
Model Number HITA870
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The equipment was ordered from rhenus warehouse on dec 5.They were notified via email from warehouse (rhenus warehouse, switzerland), that equipment is ready - which was on the 11th dec 2023.On the same day they informed logistic partner that the equipment is ready for shipment.The dangerous nature of the goods and flight availability has caused the delay in shipping, and first available flight was on 21st dec with the final date of delivery 23rd of december.The flight was then again delayed with proposed date of delivery 27 dec 2023.
 
Event or Problem Description
Aria server and backup tape drive suffered water damage and are defective.It was seen condensation inside the small lcd screen of the server's front panel, server was disconnected.It was noticed, that in cd drive, ssds and tape backups was water inside as well.From the physical inspection of the server, it was concluded that it had short circuited due to moisture from the faulty ac unit and is unrecoverable, and the site would therefore need a new replacement server.System went down on 4th dec 2023 due to water on the server, this caused treatment delay for at least 2 weeks.The customer refused to give us any patient data.

Brand Name
ARIA RADIATION THERAPY MANAGEMENT
Common Device Name
ARIA RTM (SOFTWARE MEDICAL DEVICE)
Manufacturer (Section D)
VARIAN MEDICAL SYSTEMS
täfernstrasse 7
daettwil 5405
SZ  5405
Manufacturer Contact
nia van baalen
911 hansen way
palo alto, CA 94304-1028
6504246833
MDR Report Key18426624
Report Number3010123525-2024-00001
Device Sequence Number7731450
Product Code IYE
UDI-Device Identifier00856100006165
UDI-Public856100006165
Combination Product (Y/N)N
Initial Reporter CountryKE
PMA/510(K) Number
K173838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHITA870
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown